MathSciNet Relay Station
MathSciNet bibliographic data
MR1845323 58J50 (53C27)
Hijazi, Oussama; Montiel, Sebastián; Zhang, Xiao Eigenvalues of the Dirac operator on manifolds with boundary. Comm. Math. Phys. 221 (2001), no. 2, 255–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement